# SDR SWAA2019121739770

- Difficulty date: November 23, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727d-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE L/H ZEE CHANNEL CORRODED SPOTS BETWEEN BS. 727D TO BS. 827. / R&R ZEE CHANNEL IAW SRM AND DWG.
